Last year, when i was detoxing off of 250-300mg of hydrocodone i used both of those. The l-tryosine worked well for getting me energy. I started at 2000mg and worked my way down, as it kind of gave me the "coffee jitters". But, it gave me the energy to get off my butt and go for walks, and do small stuff around the house. From what i've seen its pretty hit or miss, some people say it works, others say it doesnt. Best way to find out is to try :)
As for the valerian root, i will admit it worked great for anxiety, especially in the mornings when i woke up, and when i was trying to relax at night. But, i couldnt take it often as it smells SO BAD. I would literally throw up when i would open the bottle, and more than once, i burped and the horrible smell of my burp with the valerian would make me vomit too. It works well, if you can get over how foul it smells.
go to the bottom of this page (Health pages) and click on Thomas Recipe and Amino Acid Protocol. They are very helpful. I could not do the Ltryosine it made me too jittery and did not do the benzos (tranks)! The rest did help. The restless legs was a problem for me and nothing helped, but my doctor's script to calm them. Others have better success with the natural stuff...like bananas, baths, etc.
I used both L-Tyrosine and Valarian during my detox. I took 2000 mg of the L for the first 4 days, but found after that it made me jittery. Check with a pharmacist if you are on any other medications as Valarian root is contraindicated with a few (Antidepressants for one) Also, Melatonin is the best with the Valarian for sleep. Make sure you take it when the sun goes down, it regulates the sleep/wake schedule. Whey protein shakes have all the amino acids in them, and I noticed a HUGE difference in my energy levels when I added them after 5 days or so. Two scoops with a banana and almond milk in a blender, twice a day. A good quality multi vitamin and vitamin C ascorbate, plus magnesium CALM (a hot drink that's awesome for RLS) are what I continue to use daily.
Good plan on staying away from the benzos...They are very difficult to come off if you become addicted/dependant. Don't forget to hydrate...Force the fluids as much as you can. I found Vitamin Water and sleepy time tea were the best-always be sipping at something...I can't stress this enough.
I know sub is hard to come off of and I commend you for reclaiming your life!
Never tried the first thing but the valerian root didn't do s.h.I.t for me. Neither did melatonin, sleeping pills, benadryl, or special teas. Nothing helped me sleep except time. I started sleeping normal around day 20.
...I used a B complex vitamin daily for energy. Still use it, actually. It never makes me feel jittery and I don't even drink coffee or sodas so I don't have a high tolerance to caffeine or anything like that. If the L-T stuff makes u jittery like those people experience, just get a B complex vitamin. Your BEST bet for energy is to eat and to eat healthy. Our bodies can't make energy unless we eat so just taking vitamins, no matter what they are, aren't going to be too helpful unless you eat too.
really appreciate your feedback peeps.been laying the foundations for a few months now,exercise,health eating and positive thinking.I have also been taking a multi vit and omega 3.I have been tapering slowly and will continue to do so for a few month,as i cant afford to feel to crappy due to work and other stuff,plus i have been on sub for just over 2 years!!thankyou everyone for your feedback!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.